You are now leaving myCME and connecting to our educational partner. myCME does not control content, practices, or other policies of the site you are entering.
From the August 2010 edition of The Clinical Advisor
Two patients present with leg rashes. One rash developed after a woman started taking cefazolin, and the other featured the deposition of hemosiderin.
To improve the clinician’s ability to distinguish and properly treat dermatologic conditions with similar presentations.
The authors have no relationships to disclose relating to the content of this article.
CE for Nurses
NPACE is an approved provider of continuing education by the Massachusetts Association of Registered Nurses, Inc. (MARN), an accredited approver by the American Nurses Credentialing Center’s Commission on Accreditation (ANCC).
NPACE designates this educational activity for a maximum of .25 contact hour of credit. Participants should only claim credit commensurate with the extent of their participation in the activity.
The Nurse Practitioner Associates for Continuing Education designates this educational activity for a maximum of 0.25 contact hours of credit. Participants should only claim credit commensurate with the extent of their participation in the activity. Posttests must be completed and submitted online. You must receive a score of 70% or better on each test taken to obtain credit.